# SDR 20010124CW007

- Difficulty date: January 24, 2001
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N9283R
- Make and model: Cessna 180B
- Aircraft serial: 18802211
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Failed
- Location: Crankcase
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILURE ON NR2 MAIN BEARING.  CAUSED DAMAGE TO CRANKCASE, OIL PRESSURE DROPPED 20 PSI IN FLIGHT WITH NO OTHER INDICATION.
